MAUDE Adverse Event Report: MEDCAD ACCUSHAPE; PEEK PATIENT SPECIFIC CRANIAL IMPLANT

MEDCAD ACCUSHAPE; PEEK PATIENT SPECIFIC CRANIAL IMPLANT
Model Number MC-SPK40
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/12/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complainant reported an explant due to a post-operative infection.Review of device production records did not identify any device problems or establish a clear cause for the reported infection.Attempts to acquire additional information such as patient weight and further details regarding the surgical outcome were made; however, the complainant was not able to provide the patient weight or comment on the cause of the infection based on the information he had received from the healthcare professional.
 
Event or Problem Description
It was reported that the patient experienced a post-operative infection and the implant was explanted as a result.

Brand Name
ACCUSHAPE
Common Device Name
PEEK PATIENT SPECIFIC CRANIAL IMPLANT
Manufacturer (Section D)
MEDCAD
501 s second ave
suite a1000
dallas TX 75226
Manufacturer (Section G)
MEDCAD
501 s second ave
suite a1000
dallas TX 75226
Manufacturer Contact
madeline bowie
501 s second ave
suite a1000
dallas, TX 75226
2144538864
MDR Report Key17135733
Report Number3009196021-2023-00003
Device Sequence Number3930418
Product Code GXN
UDI-Device Identifier00810007630120
UDI-Public(01)00810007630120(10)238077RHO
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
K110684
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberMC-SPK40
Device Catalogue NumberMC-SPK40
Device Lot Number238077 RHO
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2023
Initial Report FDA Received Date06/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age51 YR
Patient SexMale